# SDR R61A201307170647

- Difficulty date: July 17, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 16,528 hours, 13,103 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND LAVATORY SERVICE DOOR PANEL CORRODED AT HINGE.  MX R & R LAVATORY SERVICE DOOR PANEL ASSY IAW AMM 20-10-01.  APPLIED TOP COAT AND PLACARD IAW SRM 51-23-05, 51-23-05, 51-23-06 AND AMM 20-10-09, PN 170-86668-403.  ACFT REMAINS FOR COMPLETION OF CHECK.
